Ask a pharmacist

Warning! Pharmacists’ answers are based on the details provided in each question that has been received. If in doubt, ask a specific question to participating pharmacists or contact your pharmacy.

The questions are displayed as they were originally written.

October 16th 2019
EFFEXOR WITHDRAWL-I have just finished tapering off effexor after taking it for a few years. My previous dose was 225mg per day. I was taking it for anxiety and hot flashes due to menopause. I finished my final dose 3 days ago. I am having awful withdrawl symptoms of alternating sweating and chills(mostly at night) and vivid dreams. I know it will stop but what is the usual time frame for these symptoms?
Geneviève Duperron Pharmacist owner affiliated with Familiprix

It could last up to two weeks.  You could open the capsule and take half a capsule for two weeks to alleviate the symptoms 

The pharmacist is solely responsible for the answer.

To get more details on your specific question,

Geneviève Duperron suggests meeting with your pharmacist.